# SDR CA970311040

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube Assembly
- Part number: 212040234001
- Condition: Chafed
- Location: Xmsn Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFT SECTION OF TUBE CHAFED AGAINST AIRFRAME BULKHEAD, CAUSING HOLE IN TUBE AND LOSS OF TRANSMISSION OIL. CLAMPS NOT INSTALLED.
